# SDR SIMA2183

- Difficulty date: August 5, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ROC - FLT 4474 - EMERGENCY FLOOR PATH LIGHT INOPERATIVE AT ROW 7B.  PUT ON MEL BY CREW.  MAINTENANCE REPLACED EMERGENCY FLOOR PROXIMITY LIGHT BULB.  OPERATIONAL CHECK WAS GOOD IAW SAAB MM 33-50 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
